skin-hair-icon
Losing an excessive amount of scalp hair
My sister is losing a lot of hair on a daily basis. She has been under medication for treating acne (Isotroin 20mg 1 tab after dinner daily) . She has undergone ultrasound test and diagnosed with PCOS last year. She has been consuming organic collagen builder from Himalayan organic (1 tag post lunch daily) but the hairfall is getting worse each passing day. What can be done to stop or control this massive hairless?
23 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

She's suffering from hormonal changes causing Androgenetic alopecia causing hair fall. It's completely stoppable even regrowth of hair is possible with certain medications without any side effects. Treatment depends on the grade of hair loss. So, it's a must for diagnosing which grade, you are in for an effective treatment. Please  send photos of your head, by direct online consultation for accurate diagnosis and proper treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.